# SDR 20001025SH025

- Difficulty date: October 6, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N278MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10280
- Aircraft time: 58,810 hours, 60,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF SIP 53-30-12, A CRACK WAS FOUND ON THE RIGHT SIDE OF THE FUSELAGE AT BS 3460, STR 34.  CRACK IS .50 INCH IN LENGTH.  APPROVAL HAS BEEN AUTHORIZED BY FOKKER SERVICES TO ALLOW AIRCRAFT TO CONTINUE IN REVENUE SERVICE UNTIL NEXT HEAVY MAINTENANCE CHECK, CURRENTLY PLANNED AFTER 200 FLIGHT CYCLES FROM NOW.  (X)
